# SDR ASOA201703101307

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: SH670321673
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PACKER AT BS 310,  LBL 10.  REMOVED CORRODED PACKER AND INSTALLED NEW PACKER IAW SRM 51-42-06-001-001-A01.
